Number of items: 4.

Carpio, Ana and Chapman, S.J. and Howison, S.D. and Ockendon, J.R. (1997) Dynamics of line singularities. Philosophical Transactions of the Royal Society of London. Series A, Mathematical, Physical and Engineering Sciences, 355 (1731). pp. 2013-2024. ISSN 1364-503X

Carpio, Ana and Chapman, S.J. (1998) On the modelling of instabilities in dislocation interactions. Philosophical Magazine B, 78 (2). pp. 155-157. ISSN 0141-8637

Carpio, Ana and Chapman, S.J. and Velázquez, J.J. L. (2001) Pile-up solutions for some systems of conservation laws modelling dislocation interaction in crystals. SIAM Journal on applied mathematics, 61 (6). pp. 2168-2199. ISSN 0036-1399

Carpio, Ana and Chapman, S.J. and Hastings, S. and Mcleod, J.B. (2000) Wave solutions for a discrete reaction-diffusion equation. European Journal of Applied Mathematics, 11 (4). pp. 399-412. ISSN 0956-7925

This list was generated on Fri Jul 30 02:47:33 2021 CEST.